# SDR 2008FA0000197

- Difficulty date: March 21, 2008
- Submitted: March 21, 2008
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft serial: 277554157
- Aircraft time: 2,634 hours
- Engine: Lyc IO540C4B5
- Engine time: 126 hours
- Propeller: Hartzl HCE2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 3
- Part time: 126 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 3 CYLINDER SEPARATED FROM ENGINE CASE.
